Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 17,     Number 1,     Spring 2009

 

EXACT DARK SOLITON, PERIODIC
SOLUTIONS AND CHAOTIC DYNAMICS IN A
PERTURBED GENERALIZED NONLINEAR
SCHRODINGER EQUATION
JIBIN LI

Abstract. For the cubic-quintic generalized nonlinear S chrödinger equation (GNLS), the exact dark soliton solution and periodic solutions are given. The persistence of dark soliton and chaotic dynamics of the traveling wave solutions for the perturbed cubic-quintic GNLS-equation are rigorously proved. To guarantee the existence of the above solutions, all parameter conditions are determined.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2010 Canadian Applied Mathematics Quarterly (CAMQ)